RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1985, Volume 128(170), Number 2(10), Pages 230–255 (Mi msb2125)  

This article is cited in 4 scientific papers (total in 4 papers)

On the spectral theory of second-order elliptic differential operators

Yu. A. Semenov


Abstract: $(L^p, L^q)$-estimates and $\mathfrak S_p$-properties of powers of the resolvent in weighted $L^p$-spaces are studied for a certain selfadjoint realization of the formal differential expression $-\sum_{k,j}\partial_k a_{kj}\partial_j+V$. A theory of generalized eigenfunction expansions is developed, and the continuous spectrum is investigated.
Bibliography: 30 titles.

Full text: PDF file (1323 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1987, 56:1, 221–247

Bibliographic databases:

UDC: 517.95
MSC: Primary 35J15; Secondary 35P10, 47A10, 47A70, 47B10, 47D05
Received: 28.05.1984

Citation: Yu. A. Semenov, “On the spectral theory of second-order elliptic differential operators”, Mat. Sb. (N.S.), 128(170):2(10) (1985), 230–255; Math. USSR-Sb., 56:1 (1987), 221–247

Citation in format AMSBIB
\Bibitem{Sem85}
\by Yu.~A.~Semenov
\paper On the spectral theory of second-order elliptic differential operators
\jour Mat. Sb. (N.S.)
\yr 1985
\vol 128(170)
\issue 2(10)
\pages 230--255
\mathnet{http://mi.mathnet.ru/msb2125}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=809487}
\zmath{https://zbmath.org/?q=an:0608.35046}
\transl
\jour Math. USSR-Sb.
\yr 1987
\vol 56
\issue 1
\pages 221--247
\crossref{https://doi.org/10.1070/SM1987v056n01ABEH003033}


Linking options:
  • http://mi.mathnet.ru/eng/msb2125
  • http://mi.mathnet.ru/eng/msb/v170/i2/p230

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. G. Dodds, “POSITIVE COMPACT OPERATORS”, Quaestiones Mathematicae, 18:1-3 (1995), 21  crossref
    2. Semenov YA., “Stability of l-P-Spectrum of Generalized Schrodinger Operators and Equivalence of Green's Functions”, Int. Math. Res. Notices, 1997, no. 12, 573–593  crossref  isi
    3. Demuth M., Ouhabaz E., “Scattering for Schrodinger Operators with Magnetic Fields”, Math. Nachr., 185 (1997), 49–58  crossref  mathscinet  zmath  isi
    4. K. Kh. Boimatov, I. E. Egorov, M. G. Gadoev, “Strongly continuous semigroups of operators generated by systems of pseudodifferential operators in weighted $L_p$-spaces”, J. Math. Sci., 166:5 (2010), 563–602  mathnet  crossref  mathscinet  elib  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:282
    Full text:91
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020